# SDR CA190528018

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- System (JASC): 7600 · Engine Controls
- Part: Rod End
- Part number: VSC303A
- Condition: Damaged
- Location: Engine Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VSC30-3A ROD ENDS MAY HAVE CONDITIONS.  MISSING HARD CHROME PLATING OF ROD END BALL AS PER VSC30 REV A.   DEFECTS FOUND ON BEARING RACE SUCH AS NICKS, JAGGED EDGES, BURR`S ETC.  MISSING PART MARKING AS PER NOTE 8 OF SPECLINE DWG 75E03-303A REV C.   PART IS USED ON C6CE1398 WHICH ARE BEING ADDRESSED SEPARATELY, HOWEVER 108 VSC30-3A ROD ENDS HAVE BEEN SHIPPED LOOSE AND MAY BE INSTALLED IN AIRCRAFT.
